IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2012 >
Volume 38, Number 1-3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/2790

Title: On the Nilpotency in Matrix Algebras with Grassmann Entries
Authors: Rashkova, Tsetska
Keywords: Polynomial Identity
Upper Triangular Matrices
Nilpotent Commutators
Index of Nilpotency
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 38, No 1-3, (2012), 79p-90p
Abstract: In the paper we consider some classes of subalgebras of Mn(E) (for a given n and any n) for E being the Grassmann algebra. We give an estimation of the index of nilpotency of the commutators of length 2 for these classes of matrix algebras.
Description: 2010 Mathematics Subject Classification: 16R10, 15A75, 16S50.
URI: http://hdl.handle.net/10525/2790
ISSN: 1310-6600
Appears in Collections:Volume 38, Number 1-3

Files in This Item:

File Description SizeFormat
2012-079-090.pdf457.62 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback